Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2012, 2:30 PM EDT for Walker County, Whitfield County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2012, 2:30 PM EDT (18:30 UTC)
- Expired
- Jul 4, 2012, 3:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:55 PM EDT | TSTM WND DMG | 2 Nne Dalton, GA | EMERGENCY MANAGER REPORTED ALL TRAFFIC LIGHTS DOWN AT HIGHWAY 71 AND THE NORTH DALTON BYPASS. TIME OF EVENT ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
623
WWUS82 KFFC 041830
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT WED JUL 4 2012
GAZ001>004-041900-
230 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL
300 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VARNELL TO RISING FAWN...MOVING SOUTHEAST
AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TUNNEL
HILL...VARNELL...WOOD STATION...BEAUMONT...ROCK SPRING...COOPER
HEIGHTS...RISING FAWN...CLOUDLAND CANYON STATE PARK...NOBLE...ROCKY
FACE...DAWNVILLE...CEDAR GROVE...LINWOOD...MILL CREEK AND DALTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3485 8527 3495 8492 3483 8485 3481 8486
3480 8484 3479 8487 3475 8485 3471 8486
3471 8493 3469 8491 3461 8512 3460 8550
3471 8557 3485 8559
TIME...MOT...LOC 1828Z 333DEG 16KT 3484 8497 3477 8522
3476 8548
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 1:50 PM EDT, 40 minutes earlier.
Area forecast discussion, Jul 4, 1:50 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT WED JUL 4 2012 .UPDATE... CURRENT FORECAST CONTINUES TO LOOK GOOD...NO CHANGES AND NO MORNING UPDATE PLANNED AT THIS TIME. 12Z FFC SOUNDING MODIFIED FOR MID-UPPER 90 DEGREE SURFACE TEMPERATURE SHOWS MODERATE WARMING ABOVE 600MB WITH SLIGHT COOLING BELOW YIELDING NOTICEABLY LESS INSTABILITY FOR THIS AFTERNOON. STILL...ENOUGH INSTABILITY IS GENERATED AND NO CAPPING INVERSION IS EVIDENT...SO SCATTERED THUNDERSTORMS ARE STILL EXPECTED LATER THIS AFTERNOON...WITH ISOLATED SEVERE STORMS POSSIBLE. && .PREV DISCUSSION... /ISSUED 738 AM EDT WED JUL 4 2012/ PREV DISCUSSION... SHORT TERM /TODAY THROUGH THURSDAY/... /ISSUED 319 AM EDT WED JUL 4 2012/ AFTERNOON AND EVENING CONVECTION EXPECTED EACH DAY IN THE SHORT TERM. CWA REMAINS ON THE EASTERN EDGE OF UPPER LEVEL RIDGE THAT IS CENTERED OVER THE MIDWEST AND WITH BEING ON THE EASTERN EDGE ITS JUST NOT STRONG ENOUGH TO SUPPRESS CONVECTION. SHORTWAVE IS LOCATED ACROSS THE EASTERN TENNESSEE VALLEY AND WILL PUSH INTO THE CAROLINAS TODAY. ALTHOUGH THE BULK OF THE IMPACTS WILL LIKELY BE ACROSS THE CAROLINAS...WITH THE PROXIMITY OF THE SHORTWAVE AND SFC TROUGH ACROSS CENTRAL GEORGIA EXPECT DIURNALLY DRIVEN THUNDERSTORMS AGAIN THIS AFTERNOON AND EVENING. SIMILAR TO YESTERDAY...HIRES MODELS ARE PICKING UP ON AFTERNOON ACTIVITY BUT MAYBE SLIGHTLY MORE SCATTERED THAN YESTERDAY. MID RANGE CHANCE POPS ACROSS MUCH OF THE CWA TODAY AND EVEN THOUGH POPS TURNED OUT TO BE HIGHER YESTERDAY...BASED OFF OF THE LACK OF STORMS ON MONDAY AFTER A BUSY DAY ON SUNDAY...JUST COULDNT GO ABOVE THESE CHANCE POPS. STARTING TO SOUND LIKE A BROKEN RECORD...BUT PLENTY OF INSTABILITY THIS AFTERNOON WITH MUCAPE VALUES OF 2000-3000 J/KG AND SPC HAS THE CWA IN 5 PERCENT RISK FOR HAIL AND WIND. ISOLATED SEVERE STORMS WILL ONCE AGAIN BE POSSIBLE. WITH EVENING ACTIVITIES PLANNED FOR THE FOURTH OF JULY AND ADDITIONAL PEOPLE OUTSIDE...FOLKS SHOULD STILL MAKE SURE THEY ARE TUNED TO THE WEATHER GIVEN THUNDERSTORM POTENTIAL THIS AFTERNOON AND EVENING. EVEN WITH SHORTWAVE SHIFTING OFF THE CAROLINA COAST BY THURSDAY...WE WILL REMAIN ON THE EAST SIDE OF THE RIDGE THAT HAS NOT BEEN STRONG ENOUGH TO SUPPRESS CONVECTION. IT APPEARS TO BE A SIMILAR STORY IN TERMS OF CONVECTION POTENTIAL FOR THURSDAY. OVERALL TEMPS YESTERDAY WERE ON THE WARMER SIDE OF GUIDANCE. CONTINUED THIS TREND TODAY WITH MAX TEMPS...WHILE OVERNIGHT LOWS ARE CLOSE TO A MAV/MET BLEND. ALTHOUGH CONDITIONS REMAIN BELOW HEAT ADVISORY CRITERIA...WITH MID TO UPPER 90S EXPECTED ACROSS THE CWA...ITS STILL IMPORTANT TO FOLLOW THE HEAT SAFETY RULES. 11 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 319 AM EDT WED JUL 4 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS THROUGH THE WEEKEND. SEVERAL WEAK IMPULSES TRAVERSE THE SOUTHEAST THROUGH THE UPPER FLOW...PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. A BROAD LONGWAVE TROUGH SETS UP OVER THE EASTERN U.S. BY EARLY NEXT WEEK THROUGH THE END OF THE EXTENDED PERIOD. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH AS A BACKDOOR COLD FRONT SUN NIGHT...BECOMING STATIONARY ACROSS THE CENTRAL OR SOUTHERN GA THROUGH TUE. WITH GOOD MOISTURE TO TAP INTO...PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1000 EACH AFTERNOON WILL CONTINUE CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION EACH DAY. DAYTIME TEMPERATURES WILL CONTINUE 5 DEGREES OR SO ABOVE NORMAL WITH NEAR NORMAL LOWS. ATWELL AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN NORTHWEST GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH AND EAST THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE AT BEST CONCERNING CHANCES FOR THUNDER LATE THIS AFTERNOON INTO THE EVENING. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 98 71 99 71 / 40 40 40 20 ATLANTA 95 75 95 75 / 40 40 40 20 BLAIRSVILLE 90 68 91 66 / 40 40 40 20 CARTERSVILLE 97 68 97 70 / 40 40 40 20 COLUMBUS 95 74 96 74 / 40 40 40 20 GAINESVILLE 94 73 96 73 / 40 40 40 20 MACON 96 73 96 73 / 40 40 40 20 ROME 98 70 98 70 / 30 30 30 20 PEACHTREE CITY 95 69 96 69 / 40 40 40 20 VIDALIA 96 75 96 76 / 40 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....17 AVIATION...20
Hazardous weather outlook, Jul 4, 5:43 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 543 AM EDT WED JUL 4 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 543 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES IN THE UPPER LEVEL FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST TODAY AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS PORTIONS OF CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A WEAK SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE REGION... ENHANCING THE THUNDERSTORM POTENTIAL THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEKEND WITH STORMS BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 4, 1:54 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT WED JUL 4 2012
GAZ001>003-041830-
154 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WALKER...CATOOSA AND DADE COUNTIES UNTIL 230 PM EDT...
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRAYSVILLE TO STEPHENSVILLE...MOVING
SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE INDIAN SPRINGS...
GRAYSVILLE...FORT OGLETHORPE...LAKEVIEW...CHATTANOOGA VALLEY...
FAIRVIEW...STEPHENSVILLE...NEW ENGLAND...TRENTON...BOYNTON...
CHICKAMAUGA...SALEM...BLUE SPRING...RINGGOLD AND CLOUDLAND CANYON
STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3494 8499 3491 8502 3488 8501 3486 8506
3482 8506 3482 8513 3472 8517 3471 8511
3461 8541 3474 8557 3475 8557 3478 8558
3486 8559 3491 8559 3495 8538 3499 8527
3499 8504
TIME...MOT...LOC 1753Z 310DEG 21KT 3496 8511 3488 8529
3484 8554Special weather statement, Jul 4, 2:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT WED JUL 4 2012
GAZ001>004-041900-
230 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL
300 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VARNELL TO RISING FAWN...MOVING SOUTHEAST
AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TUNNEL
HILL...VARNELL...WOOD STATION...BEAUMONT...ROCK SPRING...COOPER
HEIGHTS...RISING FAWN...CLOUDLAND CANYON STATE PARK...NOBLE...ROCKY
FACE...DAWNVILLE...CEDAR GROVE...LINWOOD...MILL CREEK AND DALTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3485 8527 3495 8492 3483 8485 3481 8486
3480 8484 3479 8487 3475 8485 3471 8486
3471 8493 3469 8491 3461 8512 3460 8550
3471 8557 3485 8559
TIME...MOT...LOC 1828Z 333DEG 16KT 3484 8497 3477 8522
3476 8548The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 3, 8:42 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 33 min |
| Jul 3, 8:58 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 32 min |
| Jul 3, 11:23 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 36 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 29 min |
| Jul 4, 3:08 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jul 4, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 30 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 4, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 40 min |
| Jul 4, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Jul 4, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 27 min |
| Jul 4, 5:02 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jul 4, 5:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 4, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 48 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jul 4, 5:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 4, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 4, 5:42 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jul 4, 5:50 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jul 4, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 38 min |
| Jul 4, 6:04 PM EDT | Special Weather Statement | FFC | Henry | 26 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 49 min |
| Jul 4, 6:17 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Jul 4, 6:19 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jul 4, 6:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Jul 4, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 30 min |
| Jul 4, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 15 min |
| Jul 4, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jul 4, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 47 min |
| Jul 4, 7:18 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.